# SDR 08FDEA03963

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Slat
- Component: Slat, Airbus
- Component part number: A57863251163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 AREAS OF CHAFING MARKS ON RT SLAT NR 1 LOWER SKIN.  REPAIR PERFORMED BY BLEND OUT THE CHAFING MARKS IAW RAS/FOK/234/2008 ISS A, APPROVED BY EA 6-5742-123083.
